Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from alcoholism. Sudden dizziness. Explanation?

Hi there, I am the 34yr old male who is in the mid to late stages of alcoholism . I have limited my drinking to weekends, which is a huge improvement from the daily drinking I had done for some time. Lately sometimes when I drink I will faint. Not pass out on a couch or bed, but I will suddenly drop like a stone . It doesn t matter if I m in mid sentence, standing or sitting, at home or in public. I do come to directly after, but have no symptoms prior ( dizziness etc). I m curious if you have seen this before and perhaps have an explanation?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi warp3 ! It is really great improvement. But i am think are you allergic to alcohol now, are your lymph node get swollen when you drink. Just start orange juice, multi vitamines and do consult a doctor about this may be you are anemic too. Take care. Bye.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor